Universidad Complutense de Madrid
E-Prints Complutense

Mathematical treatment of the magnetic confinement in a current carrying stellarator



Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Padial Molina, Juan Francisco and Rakotoson, Jean Michel Theresien (1998) Mathematical treatment of the magnetic confinement in a current carrying stellarator. Nonlinear analysis : theory, methods and applications, 34 (6). pp. 857-887. ISSN 0362-546X

[img] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0362546X97005634



The model studied concerns the case of a stellarator machine and the magnetic confinement is modeled by using averaging methods and suitable vacuum coordinates. This is shown to lead to a two-dimensional Grad-Shafranov type problem for the averaged poloidal flux function. Various problems are considered and it is pointed out that corresponding problems for models based on tokamak machines are essentially similar.

Item Type:Article
Uncontrolled Keywords:free-boundary problem; relative rearrangement; plasma physics; equilibrium; inverse nonlinear elliptic problem; relative rearrangement; Galerkin methods; free boundary problem
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15678
Deposited On:19 Jun 2012 09:11
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page